MAUDE Adverse Event Report: ARTHREX, INC. PERC KIT FOR 3.9MM KNOTLESS CORKSCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PERC KIT FOR 3.9MM KNOTLESS CORKSCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number PERC KIT FOR 3.9MM KNOTLESS CORKSCREW
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for an ar-1941pk, transtendon percutaneous insertion kit compatible with 3.9mm knotless corkscrew®/ knotless fibertak® anchors, the cannulated switching stick was blocked and was unable to be passed over the wire.This was detected during use in a remplissage procedure on (b)(6) 2025.The procedure was completed successfully as a second kit was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the available information, which may include the device (if returned), photographs, videos, event descriptions, and any additional field data, arthrex concludes that the possible cause of the reported failure is user error, specifically related to incorrect user technique or setup error leading to material deformation.The following factors may have contributed to the issue: use of an incorrect insertion angle misalignment during the procedure, potentially causing interference excessive force was applied during use, which may have deformed the switching stick and resulted in blockage the complaint allegation could not be confirmed, as the device was not received for evaluation, and no supporting evidence of the reported failure was provided.

Brand Name
PERC KIT FOR 3.9MM KNOTLESS CORKSCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22663080
Report Number1220246-2025-03128
Device Sequence Number20695318
Product Code LXH
UDI-Device Identifier00888867351417
UDI-Public(01)00888867351417(11)250109(17)291231(10)15371053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERC KIT FOR 3.9MM KNOTLESS CORKSCREW
Device Catalogue NumberAR-1941PK
Device Lot Number15371053
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown